# SDR CA000511046

- Difficulty date: May 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Israel 1125
- Aircraft time: 3,376 hours
- Engine: Alidsg TFE7313AR
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 5110013033
- Condition: Cracked
- Location: Captains Seat
- Part time: 31,710 hours, 18,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS SEAT BACK REST FOUND CRACKED.
